This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
sir i m 30 yrs old marrried person . i m taking tamsulosin .4 mg daily from last 10 days . now i m feeling pain during ejaculation n decrease the amount of semen . i would like ask u it is a side effect of tamsulosin .it is tempreroy or it will b permanent, how many days i should b take this medicine.
Thanks for writing to the forum!
Tansulosin rarely causes pain during ejaculation. “Tamsulosin may rarely cause a prolonged, painful erection. This could happen even when you are not having sex. If this is not treated right away, it could lead to permanent sexual problems such as impotence. Contact your doctor right away if this happens.” Refer: http://www.drugs.com/cdi/tamsulosin.html
Please consult your doctor and ask for a change in prescription.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.